University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Classification of positive solutions of semilinear elliptic equations

Busca, J, Efendiev, M and Zelik, S (2004) Classification of positive solutions of semilinear elliptic equations COMPTES RENDUS MATHEMATIQUE, 338 (1). pp. 7-11.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Busca, JUNSPECIFIEDUNSPECIFIED
Efendiev, MUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 January 2004
Identification Number : https://doi.org/10.1016/j.crma.2003.10.038
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:53
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833100

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800